# SDR AALA991857

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: S210N70121
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0584 - AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  SMOKE WAS ALSO IN COCKPIT.  PROBLEM ARRESTED AT 7,000 FEET.  RETURNED AND LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED BOTH PACK FILTERS AND ACCOMPLISHED PACK BURNOUT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (X)
